American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 94 of 94 found      Go to page: 1 2 3 4

[91] F. J. Murray. Linear transformations between Hilbert spaces and the application of this theory to linear partial differential equations . Trans. Amer. Math. Soc. 37 (1935) 301-338. MR 1501788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Maurice Fréchet. Sur les op\'erations lin\'eaires. III . Trans. Amer. Math. Soc. 8 (1907) 433-446. MR 1500797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Maurice Fréchet. Sur les op\'erations lin\'eaires. II . Trans. Amer. Math. Soc. 6 (1905) 134-140. MR 1500699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Maurice Fréchet. Sur les op\'erations lin\'eaires . Trans. Amer. Math. Soc. 5 (1904) 493-499. MR 1500687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 94 of 94 found      Go to page: 1 2 3 4